MAUDE Adverse Event Report: AV-TEMECULA-CT MITRACLIP SYSTEM CLIP DELIVERY SYSTEM; MITRACLIP DELIVERY SYSTEM

AV-TEMECULA-CT MITRACLIP SYSTEM CLIP DELIVERY SYSTEM; MITRACLIP DELIVERY SYSTEM
Model Number CDS0201
Health Effect - Clinical Code Mitral Regurgitation (1964)
Date of Event 06/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents reported from this lot.The reported patient effect of worsening mr, as listed in the mitraclip system instructions for use, is a known possible complication associated with mitraclip procedures.All available information was investigated and a definitive cause for the slda could not be determined.The reported patient effect of worsening mr appears to be a result of procedural conditions and a secondary effect of the slda.There is no indication of a product quality issue with respect to manufacture, design or labeling.The other clip delivery system (70224u166) referenced in describe event or problem is filed under a separate medwatch report number.
 
Event or Problem Description
This is filed to report the single leaflet device attachment (slda) (60808u145).It was reported that the initial mitraclip procedure was performed on (b)(6) 2016 to treat degenerative mitral regurgitation (mr) with a grade of 4.One clip (60808u145) was implanted, reducing the mr to 1.On (b)(6) 2017, a follow up echocardiogram was performed, and it was found that the clip detached from the anterior leaflet and remained attached to the posterior leaflet (slda).The mr increased to 4.On (b)(6) 2017, a second procedure was performed for treatment.One clip was implanted.The slda clip was stabilized and the mr was reduced to 3.The second clip (70224u166) was advanced and the leaflets were grasped; however, the mr would increase to 4 while grasping.The decision was made to deploy the clip with the mr of 4.After deployment, the clip detached from the posterior leaflet and remained attached to the anterior leaflet (slda).It was noted that imaging was difficult during the procedure due to shadowing of the implanted clips.The patient was treated with trans aortic valve replacement, and confirmed to be stable post procedure.No additional information was provided.

Brand Name
MITRACLIP SYSTEM CLIP DELIVERY SYSTEM
Common Device Name
MITRACLIP DELIVERY SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6701885
Report Number2024168-2017-05776
Device Sequence Number19000341
Product Code NKM
UDI-Device Identifier08717648195914
UDI-Public(01)08717648195914(17)170808(10)60808U145
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2017
Device Model NumberCDS0201
Device Catalogue NumberCDS0201
Device Lot Number60808U145
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2017
Initial Report FDA Received Date07/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR
Patient Weight60